# SDR AALA202106189005

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 65,973 hours, 24,930 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 50,792 hours, 27,314 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 NUMBER 1 EXHAUST GAS TEMPERATURE, NUMBER 2 AND FUEL FLOW FLUCTUATIONS IN DESCENT TO CLT. FOUND PS3 LINE WITH PIN HOLE AND WITH WATER AND DEBRIS. REPLACED THE FLEX LINE OF THE PS3 AND PURGED THE LINE PER AMM 75-00-00. PERFORMED ENGINE RUN WITH NO DEFECTS NOTED AT THIS TIME.
